MathSciNet Relay Station
MathSciNet bibliographic data
MR2149658 (2006c:15026) 15A24
Hasanov, Vejdi I. Positive definite solutions of the matrix equations $X\pm A\sp *X\sp {-q}A=Q$. Linear Algebra Appl. 404 (2005), 166–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement